Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Having frequent urination after taking pill and unprotected sex. Am I pregnant or side effect?

I took a morning after pill when I started ovulating my period came about a week or 2 earlier......had unprotected sex after taking morning after pill now I have frequen urination with no burning sensatio or anything...just normal pee every 10 mins even in the this side effect of morning afte pill or could i be pregnant?
Asked On : Thu, 1 Nov 2012
Answers:  0 Views:  162 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor